Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 791298, 11 pages
http://dx.doi.org/10.1155/2015/791298
Research Article

A Multilevel Correction Scheme for the Steklov Eigenvalue Problem

School of Mathematics and Computer Science, Guizhou Normal University, Guiyang 550001, China

Received 5 May 2015; Accepted 2 August 2015

Academic Editor: John D. Clayton

Copyright © 2015 Qichao Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qichao Zhao, Yidu Yang, and Hai Bi, “A Multilevel Correction Scheme for the Steklov Eigenvalue Problem,” Mathematical Problems in Engineering, vol. 2015, Article ID 791298, 11 pages, 2015. doi:10.1155/2015/791298